# SDR SCNA99076

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT RIGHT LAVATORY SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE SMOKE DETECTOR.  OPERATIONALLY CHECK GOOD.
